# SDR GCXA2023F00209

- Difficulty date: June 20, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N276GX
- Make and model: Airbus A320-214
- Aircraft serial: 2695
- Aircraft time: 47,837 hours, 29,945 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND AFT ASSENGER DOOR  (L2) EMERGENCY OPERATION CYLINDER  IS DISCHARGED/ PRESSURE ACCUMULATOR WAS SERVICED
